# SDR C2XA95IA209

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14804
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 069
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab Bearing
- Part number: NTA1425140
- Condition: Rusted
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, RT ELEVATOR TRIM TAB OUTBOARD BEARING WAS FOUND BLEEDING RUST.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEARING, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  A/C TT - 14,967.4 HRS.  CYCLES, 18,408.  (X)
